Mahamadi Warma

Address Department of Mathematics, University of Puerto Rico
Box 70377 San Juan, PR 00936-8377
Office NCN II C-112
Office Hours
Program
Telephone (787) 764-0000 4708
E-Mail moc.liamg@amrawjm, ude.rpu@1amraw.idamaham
MathSciNet Link

Education

PhD, University of Ulm (Germany), 2002

Research

Linear and nonlinear Potential Theory; Linear and nonlinear Partial Differential Equations; Functional Analysis; Evolution Equations; Semigroups of Operators

Selected Publications

  1. Quasilinear parabolic equations with nonlinear Wentzell-Robin type boundary conditions. J. Math. Anal. Appl. 336 (2007), 1132-1148.
  2. with V. Keyantuo) The wave equation with Wentzell-Robin boundary conditions on Lp -spaces. J. Differential Equations, 229 (2006), 680-697.
  3. (with M. Biegert) Regularity in capacity and the Dirichlet Laplacian. Potential Anal. 25 (2006), 289-305.
  4. (with W. Arendt) Dirichlet and Neumann boundary conditions: What is in between? J. Evol. Equ. 3 (2003), 119-135.
  5. Wentzell-Robin boundary conditions on C [0, 1]. Semigroup Forum 66 (2003), 162-170.

Selected Grants and Awards

AFOSR Grant FA9550-15-1-0027, December 2014--November 2017 (Total: $450,438)

Additional Information